Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI question

With the birth control I am on, usually my period is 2 days of just spotting. The day before my period this time, I ended up having to take Antibiotics and pain killers. Now, I know the antibiotics can make the BC not work, so my question is, I am now having nickel sized clots whenever I go to the bathroom -- getting smaller now, as today is day 2. Is this mostly because of the Antibiotics? I would assume so, but I'm just wondering if anyone else ever experienced it. Thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 8:21 PM on May. 31, 2009 in Health

Answers (3)
  • im pretty sure clots are never good. go to the doctors.
    Anonymous

    Answer by Anonymous at 8:23 PM on May. 31, 2009

  • I believe its the antibiotics screwing with your BC that is making those clots.
    BEXi

    Answer by BEXi at 8:23 PM on May. 31, 2009

  • I would go to see the doctor, if i was you.
    raemommy

    Answer by raemommy at 8:44 PM on May. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN